MathSciNet Relay Station
MathSciNet bibliographic data
MR173061 34.51 (34.45)
Seifert, George Stability conditions for the existence of almost-periodic solutions of almost-periodic systems. J. Math. Anal. Appl. 10 1965 409–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement